# SDR SIMA20250117005

- Difficulty date: January 17, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N222NS
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000528
- Aircraft time: 22,056 hours, 15,024 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17091908001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-003 CORRODED SHEAR CLIP AT FR 84 BETWEEN STR 29R AND 28R. (LEVEL 2 CORROSION) REMOVED AND INSTALLED SERVICEABLE SHEAR CLIP AT FR84 BETWEEN STR 29R AND 28R IAW EMB 175 SRM 51-40-08
